# SDR UPS804953

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45479
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843502N
- Condition: Corrosion
- Location: Fs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND BATH TUB FITTING CRACKED AT FS 1160, LONGERON 35R.  REPLACED FITTING PER SRM 51-1-20D AND SRM 53-2-0.
